Open Access
Translator Disclaimer
2001 Heuristics on Tate-Shafarevitch Groups of Elliptic Curves Defined over ℚ
Christophe Delaunay
Experiment. Math. 10(2): 191-196 (2001).

Abstract

In a well-known paper, Cohen and Lenstra gave conjectures on class groups of number fields. We give here similar conjectures for Tate-Shafarevitch groups of elliptic curves defined over ℚ. For such groups (if they are finite), there exists a nondegenerate, alternating, bilinear pairing. We give some properties of such groups and then formulate heuristics which allow us to give precise conjectures.

Citation

Download Citation

Christophe Delaunay. "Heuristics on Tate-Shafarevitch Groups of Elliptic Curves Defined over ℚ." Experiment. Math. 10 (2) 191 - 196, 2001.

Information

Published: 2001
First available in Project Euclid: 30 August 2001

zbMATH: 1045.11038
MathSciNet: MR1837670

Rights: Copyright © 2001 A K Peters, Ltd.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.10 • No. 2 • 2001
Back to Top